Is there anyone on Tramodol that feels so so sleepy nearly all day, I am very pleased as the tab is working great,but the sleepyness is awfull I have given it two months but still the same ,I seem to sit down and find I have nodded again I find it very hard going,i might ring the doc next week but I am not coming of Tramodol I am not on slow release but would that make a difference HELP

8 Replies

  • Hi Beady, Glad the tramadol are giving you some relief. Are you sleeping well at night? The sleepiness I had at the start is much less now. The slow release tramadol works very well if you take it before the symptoms start. With me it is about 4pm. I get a heavy feeling in my legs around that time and I know to take it quickly. If I leave it even an hour it is not so effective. I am surprised your doctor is giving you immediate release tramadol. My GP tells me he can't prescribe them because of the risk of addiction. Do you think you could get away with one capsule of slow release if your doctor prescribes them. I used to take 2. One in the morning and one about 6pm. I don't think the morning one helped, it only made me sleepy. Oh and if you get the slow release tramadol make sure you drink about a pint of water with it to help it work. Doesn't work properly is you don't. Ginger tea working great for nausea. Thanks.

  • Thanks Annavic you sound about like me,any help we get is always good,I rang doc this morn and I can have slow reaease will start tonight like you about 4.00 and next 9.00 with water. I don't think I would ever get addicted to tabs as the sleepyness is awful,the doc doesn't think it will make any difference I will be just the same hope I can prove him wrong ,keep in touch x

  • Hi Sleepy!

    What is your prescription? I take Ropinirole .5mg and I need two of these before bedtime but due to augmentation I vary the prescription by taking one 50mgTramadol with one ropinirole. Ni day time sleeping issues!!!

  • Hi. I took Tramadol for years up to the maximum dose and thankfully never noticed any side effects.

    Normally effects like tiredness go after a few weeks. It definitely is the tablets? Are you sure there is nothing else happening with you? If it is the tabs get the dose scaled back until it works on the RLS and doesn't leave you sleepy, take as small a dose as possible for as long as possible.

    I THINK you may be over sedated as you MAY be taking too much for your system OR as it is the quick release it is hitting your system too quickly.

    What dose are you on? You may want to change to the slow release - more effective over the long term, less sedating as less is released into your system at a time and less likely to cause problems with abuse, (not getting that 'rush' of the drug).

    Good luck.

  • Thanks raffs I tryed 1tram no joy so had 1tram and 1 Tramacet no joy 2 Tramacet no joy but 2 tram good ,am starting slow release tonight x

  • Good idea on the slow release, what dosage are you currently taking?

    I was on Tramadol for about 10 years following a car accident, I didn't realise just how well Tramadol worked for me until I stopped it, (and following a blunder by a Dr who should have referred me to a pain clinic with a waiting list of 9 months in July I have another 9 months to wait as of yesterday :( ).

    My advice to anyone using Tramadol is to go for the extended release and try and take it spread throughout the day - prevents the RLS for getting a hold - imho.

    Good luck with tonight - let us know how you get on.

  • Hi Beady, Good luck with the Extended release Tram,hope it works for you.I have not tried that one.I still on Requip .75 each evening,sleeping well at present x

  • Hi beady3 glad it's working for you. As you know I don't take it now but I was like that sleepy and sweating.

    The sweating stopped but not the sleepy ness. Good luck Rose

You may also like...